# SDR TWRA97103

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 3L UPPER BUSTLE LIGHT INOP.  FOUND BLOWN FUSE ON BATTERY PACK.  REMOVED AND REPLACED FUSE LIGHT NOW OPS CHECK OK.  (M)
